# SDR AXSA202204270001

- Difficulty date: April 6, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N117WA
- Make and model: Emb EMB-110P1
- Aircraft serial: 110388
- Aircraft time: 29,358 hours, 42,495 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp
- Part number: 68381001
- Condition: Broken
- Location: Cockpit Overhead
- Component: De-Ice Control, Emb
- Component part number: 1109785110102
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE PILOT REPORTED A VISIBLE PUFF OF SMOKE FROM THE OVERHEAD PANEL AREA TO MAINTENANCE. MAINTENANCE FOUND TWO WHEAT BULBS BROKEN AND POSSIBLY SHORTED TOGETHER IN THE DE-ICE PANEL BACK LIGHTING. NO OTHER ISSUES WERE FOUND. ALL SYSTEMS WERE FUNCTIONAL. THE BULBS WERE REPLACED AND OPERATED NORMALLY.
